Computation of radiation from wire antennas on conducting bodies

N. Christian Albertsen, Jesper Hansen, Niels E. Jensen

    Research output: Contribution to journalJournal articleResearchpeer-review

    474 Downloads (Pure)


    A theoretical formulation, in terms of combined magnetic and electric field integral equations, is presented for the class of electromagnetic problems in which one or more wire antennas are connected to a conducting body of arbitrary shape. The formulation is suitable for numerical computation provided that the overall dimensions of the structure are not large compared to the wavelength. A computer program is described, and test runs on various configurations involving a cylindrical body with one or more straight wires are presented. The results obtained agree well with experimental data.
    Original languageEnglish
    JournalI E E E Transactions on Antennas and Propagation
    Issue number2
    Pages (from-to)200-206
    Publication statusPublished - 1974

    Bibliographical note

    Copyright: 1974 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE


    Dive into the research topics of 'Computation of radiation from wire antennas on conducting bodies'. Together they form a unique fingerprint.

    Cite this